# SDR FDEA202308041387

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A5527605500046
- Part serial: CP1167
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER16 18", T/E-5.5" POSITION COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 55-21-12-201,PARA.5.J ,PAGE 268~270,FIG.212,SHEET 3,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
